# SDR HNAA0800256

- Difficulty date: June 12, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N335EN
- Make and model: Dhav DHC8311
- Aircraft serial: 375
- System (JASC): 2540 · Lavatories
- Part: Angle
- Part number: 82540016101
- Condition: Corroded
- Location: Lavatory
- Part time: 32,270 hours, 32,270 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT SIDE OF LAV, BOTTOM ANGLE.  REPLACED ANGLE.
